Relaxed Stability and Performance LMI Conditions for Takagi--Sugeno Fuzzy Systems With Polynomial Constraints on Membership Function Shapes

TitleRelaxed Stability and Performance LMI Conditions for Takagi--Sugeno Fuzzy Systems With Polynomial Constraints on Membership Function Shapes
Publication TypeJournal Article
Year of Publication2008
AuthorsSala A., Ariño CC
JournalIEEE Transactions on Fuzzy Systems
Volume16
Issue5
Pagination1328 - 1336
Date Published2008/10//
ISBN Number1063-6706, 1941-0034
URLhttp://ieeexplore.ieee.org/lpdocs/epic03/wrapper.htm?arnumber=4534857